# SDR SIMA20140403017

- Difficulty date: April 3, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,151 hours, 24,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXTRUSIONS NR 1, 4, 5 & 8 ARE DAMAGED.  R & R EMERGENCY LIGHT STRIP EXTRUSIONS NR 1, 5 & 8 IAW EMB 140 AMM 33-50-12.  NR 4 EXTRUSION WAS FOUND SERVICEABLE.
